Combaint Test Flu...
- 01-14-2005, 10:01 PM
Combatting Test Flu...
Me, being Mr. Preparation (not H ), decided to do a little bit of reasearch to see what I could do to combat the Test flu, if I happen to get it on my first test cycle. What I've "read" so far is that echinecea and robitussin can be very helpful in keeping you in the gym
Just wondering if my anabolicly educated bretheren have any advice as to how to stay in the gym, by combating test flu symptoms!
- 01-15-2005, 07:12 PM
edit: lol...I just realized how I spelled combatting for this thread. I guess i was up TOO LATE.
- 01-15-2005, 07:29 PM
Honestly, I do not think there is much you can do. If it is going to happen to you, then I think it will. Not everyone experiences this, in fact, I imagine that most do not.
01-15-2005, 07:32 PM
09-02-2006, 11:59 PM
guys i experience this every test cycle i do both with prop n enan...
I can barely eat, i feel cold and achy, my stomach feels like its goin to explode with gas pains but no matter how many gas x's i eat, the pain barely goes away...
i just take in most a my cals thro the blender when this happens...
Lots of oats, whey, natty pb, honey, flax/fish oil, and skim milk and drink loads of it lol til the flu is gone...
but it def does suck BIG TIME!
09-03-2006, 02:14 AM
09-03-2006, 05:13 PM
i think its just because your body isn't used to having that much test kick in that fast but i'm just guessing lol...
I'm on my third week of prop @ 150/eod and its got me....
I have to force my meals and it BLOWS! i just use Malox and Gas-x
it eases the stomach discomfort til its gone...
even tho its looked down upon here, and trust me i don't do it alot.... i'll smoke a joint before a meal just to help me put away the cals easier lol... i know, i know i'm an A$$ lol
09-03-2006, 06:02 PM
I experienced this a little. A little Cold FX and a bumped dose of Rhodiola helped me stay motivated.
09-04-2006, 09:03 AM
One plausible explanation I have heard for "test flu" is that it's due to the testosterone metabolite etiocholanolone. It causes these types of symptoms. I don't know what can be done about it though.
I read something about an antihistamine like Claritin helping with this. Anyone try it?
Similar Forum Threads
- By krs41 in forum AnabolicsReplies: 9Last Post: 02-28-2005, 02:32 PM
- By glenihan in forum AnabolicsReplies: 2Last Post: 09-08-2004, 11:24 AM
- By krs41 in forum AnabolicsReplies: 7Last Post: 08-25-2004, 11:08 PM
- By morfiend in forum AnabolicsReplies: 7Last Post: 06-29-2004, 01:14 PM
- By Alpine in forum AnabolicsReplies: 2Last Post: 06-11-2004, 02:32 PM